Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    While using the Fentanyl Pain Patch *75 mg) does anyone else suffer hot flashes, severe sweating, tingly agitation and then cools down to chills and fatigue.
    avatar
    AmaMae posted:
    I hope I might hear what others have done for this problem.
    Reply
     
    avatar
    AmaMae responded:
    It looks like my question didn't get printed to the end.
    Does anyone have trouble with severe hot flushing now and then when using Fentanyl 75 mg???
    I get soaking wet about mid-day, my hair is soaked, my heart races and my stomach is agitated. I feel like I should run around the block as I cannot sit still.
    Sounds like withdrawal symptoms doesn't it, but I have not been withdrawing the dose at all. Do you think the patches are not all measured with the proper amount of fentanyl?
     
    avatar
    petal2010 replied to AmaMae's response:
    I have used the Fentanyl Pain Patches. I was coming off Methadone and my doctor prescribed the patches to help with the pain and withdrawal. I was miserable the whole time I was using the patches. They are dangerous! Check the side effects by doing a search on Webmd. It does say that sweating is a side effect, however, you are doing more than sweating. Please call your doctor and taper off the patches. There is something else that can be prescribed to help you. They are dangerous! [a name="TopOfContent">


    [br>
    [a name="SideEffects">
     
    avatar
    annette030 replied to AmaMae's response:
    Check the lot numbers of your patches, they should be on the label. If you have more than one lot number, try a different lot number next time you change the patch, and see if you get the same thing.

    If you find you only get these symptoms with one particular lot number, call the manufacturer and ask for their adverse effects department. Tell them what you have said here, and tell them the lot number of the patches that you have a problem with. They can trace them back and check to see if they are faulty. They will also tell you what to do with the rest of those patches from that lot.

    If you get the same symptoms no matter what lot you use, it is probably not the patches.

    Discuss this whole thing with your doctor and your pharmacist regardless. That should be your first step.

    Take care, Annette
     
    avatar
    annette030 replied to petal2010's response:
    I don't think any opioid is more dangerous than another. Many people use the fentanyl patch and get good results from it, some get lousy side effects. Some people get few to no side effects other than constipation, which happens with all opioids.

    I have personally never used the patches, I like my hot tub too much to be willing to give it up. I use oral meds instead. The good thing for all of us is that there are lots of alternatives in pain management.

    Take care, Annette
     
    avatar
    AmaMae replied to annette030's response:
    Thank you for your amazing reply. I will do that --- report it to my pharmacist and doctor but I have been complaining to my doctor for a few years now!!!
    I had no idea I could receive so many replies with helpful suggestions and information.
    Sincere Thanks!


    Featuring Experts

    Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

    Helpful Tips

    Be the first to post a Tip!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.